Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRIs and GI bleeding

Posted by Fred23 on May 25, 2009, at 18:44:11

In reply to Re: SSRIs and GI bleeding Fred23, posted by Phillipa on May 24, 2009, at 22:03:14

I wonder if some of the reports of lack of energy or motivation here attributed to SSRI usage might actually be from minute bleeding, causing iron loss and anemia?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fred23 thread:897512
URL: http://www.dr-bob.org/babble/20090524/msgs/897632.html